Alert archive / North Dakota / Wind Advisories in 2020

Wind Advisory 14, NWS Bismarck, ND

April 27, 202014 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 27, 2020, 1:34 PM MDT for 14 counties in North Dakota. It took effect at Apr 28, 2020, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2020, 1:34 PM MDT (19:34 UTC)
In effect from
Apr 28, 2020, 9:00 AM MDT
Expired
Apr 28, 2020, 8:00 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 161 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2844 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WWUS73 KBIS 271934
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
234 PM CDT Mon Apr 27 2020

NDZ031>033-040-041-043-044-280945-
/O.NEW.KBIS.WI.Y.0014.200428T1500Z-200429T0200Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
134 PM MDT Mon Apr 27 2020

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest North Dakota.

* WHEN...From 9 AM to 8 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

EDWARDS
6 follow-up statements
173 
WWUS73 KBIS 280916
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
416 AM CDT Tue Apr 28 2020

NDZ001-009-017-018-042-045-281730-
/O.EXA.KBIS.WI.Y.0014.200428T1500Z-200429T0200Z/
Divide-Williams-McKenzie-Dunn-Grant-Sioux-
Including the cities of Crosby, Williston, Watford City, 
Killdeer, Halliday, Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, and Solen
416 AM CDT Tue Apr 28 2020 /316 AM MDT Tue Apr 28 2020/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 9 PM CDT /8 PM MDT/ THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northwest, south central and southwest 
  North Dakota.

* WHEN...From 10 AM CDT /9 AM MDT/ this morning to 9 PM CDT /8 
  PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ031>033-040-041-043-044-281730-
/O.CON.KBIS.WI.Y.0014.200428T1500Z-200429T0200Z/
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
Including the cities of Beach, Medora, Dickinson, Marmarth, Mott,
New England, Bowman, and Hettinger
316 AM MDT Tue Apr 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest North Dakota.

* WHEN...From 9 AM MDT this morning to 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hollan
298 
WWUS73 KBIS 281513
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1013 AM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-282315-
/O.UPG.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
/O.NEW.KBIS.HW.W.0005.200428T1513Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel will be difficult especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ019-020-034-282315-
/O.EXA.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Mercer-Oliver-Morton-
Including the cities of Beulah, Hazen, Center, and Mandan
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NDZ001-042-045-282315-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Grant-Sioux-
Including the cities of Crosby, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, and Solen
1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Divide, Grant and Sioux Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
558 
WWUS73 KBIS 281606
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1106 AM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290015-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290015-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
680 
WWUS73 KBIS 281946
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
246 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290200-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290200-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Mercer, Oliver and Morton Counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
533 
WWUS73 KBIS 282342
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
642 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290200-
/O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of western North Dakota.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NDZ001-019-020-034-042-045-290200-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Divide, Mercer, Oliver, Morton, Grant, and Sioux counties.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ZH
251 
WWUS73 KBIS 290151
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
851 PM CDT Tue Apr 28 2020

NDZ009-017-018-031>033-040-041-043-044-290300-
/O.EXP.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/
Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-
Hettinger-Bowman-Adams-
Including the cities of Williston, Watford City, Killdeer, 
Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, 
Bowman, and Hettinger
851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/

...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Winds will continue diminish this evening as the sun goes down.
Therefore the High Wind Warning will be allowed to expire. 

$$

NDZ001-019-020-034-042-045-290300-
/O.EXP.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/
Divide-Mercer-Oliver-Morton-Grant-Sioux-
Including the cities of Crosby, Beulah, Hazen, Center, Mandan, 
Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen
851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Winds will continue to diminish this evening as the sun goes down.
Therefore the Wind Advisory will be allowed to expire. 

$$

ZH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 27, 11:46 AM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 27, 11:46 AM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1246 PM CDT Mon Apr 27 2020

.UPDATE...
Issued at 1235 PM CDT Mon Apr 27 2020

Going forecast remains valid. Northward extent of convection this
evening will still be the question. Instability is meager given
marginal mid-level lapse rates and low boundary layer moisture.
There still may be a chance of isolated stronger wind gusts given
the well mixed boundary layer if a stronger updraft can
develop...more likely along our far southwest to maybe south-
central.

UPDATE Issued at 943 AM CDT Mon Apr 27 2020

No major changes needed to the near-term forecast. Still some
question about the northward extent of this evening's convection
which is forecast to initiate along a surface boundary in far
southwest North Dakota...but more likely in South Dakota. Isolated
showers will be possible further north along the next frontal
passage overnight.

UPDATE Issued at 634 AM CDT Mon Apr 27 2020

No changes are needed for this update. With mostly clear skies and
light winds, temperatures have plummeted into the mid and upper
20s across portions of western and north central North Dakota this
morning.

Some recent CAM guidance has been more pessimistic on rain
opportunities tonight, limiting the bulk of activity to the
southernmost tier of counties in North Dakota. Will continue to
evaluate incoming guidance through the morning before making any
changes to the forecast.

&&

.SHORT TERM...(Today and tonight)
Issued at 344 AM CDT Mon Apr 27 2020

Early morning water vapor imagery shows western and central North
Dakota sitting between a shortwave trough to the east and ridge to
the west. At the surface, weak high pressure is located over eastern
Montana. The upper level ridge currently to our west will pass
through the Northern Plains today. Expect a warmer day, with highs
in the upper 60s to mid 70s.

By the afternoon, a couple of upper level shortwaves will be
ejecting off the Northern Rockies, one along the Montana/Wyoming
border and a stronger one over southern Alberta. The southern,
weaker shortwave is forecast to spread showers across southern parts
of North Dakota late this afternoon through tonight. Instability
parameters look unimpressive, but the presence of a few hundred J/kg
MUCAPE warrants a slight chance of thunderstorm mention. Severe
weather is not expected, though some model soundings show a gusty
wind potential with any shower or storm with an inverted-v profile.

The northern, stronger shortwave will move into southern
Saskatchewan tonight, with an attendant surface cold front moving
into western North Dakota by the end of the night. Some isolated
showers or thunderstorms will be possible along the front, mainly
in the northwest.

.LONG TERM...(Tuesday through Sunday)
Issued at 344 AM CDT Mon Apr 27 2020

The aforementioned upper shortwave will deepen over the Northern
Plains on Tuesday as the attendant surface low system drifts
southeast towards the Red River Valley. Widespread showers and
scattered thunderstorms are expected across central into eastern
North Dakota on Tuesday. Instability looks more favorable than
today, but still likely not sufficient for stronger storms. There is
also a lack of deep layer wind shear to promote stronger convection.

Model guidance shows a strong pressure gradient setting up over
western North Dakota by Tuesday afternoon, accompanied by strong
pressure rises and cold air advection. Soundings and boundary layer
wind profiles suggest the potential for surface winds gusting as
high as 45 mph across southwest North Dakota. In addition, relative
humidity dropping near 30 percent, combined with the strong winds,
may lead to near critical fire weather conditions over southwest
North Dakota Tuesday afternoon and early evening.

Surface high pressure and upper level ridging are forecast to build
over the Northern Plains Wednesday into Thursday. Expect above
normal temperatures these two days, with highs approaching 80 on
Thursday. Models are in agreement that another shortwave trough will
move through the region late Thursday into Friday, providing another
chance of showers and thunderstorms. Predictability lowers
significantly beyond Friday, but generally expect near normal
temperatures and perhaps a few isolated showers or storms for the
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon Apr 27 2020

Chances for scattered showers and possibly a few thunderstorms
increase this evening, favoring areas south of KDIK-KBIS-KJMS.
VCSH was included in the KBIS TAF based on short-term guidance but
overall confidence in probability and timing is low. Another
slight chance of showers will accompany a cold front moving
through from the west/northwest overnight. Winds become
northwesterly and increase Tuesday morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AE
SHORT TERM...Hollan
LONG TERM...Hollan
AVIATION...AE
Hazardous weather outlook, Apr 27, 8:54 AM MDT, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
954 AM CDT Mon Apr 27 2020

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-281500-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
954 AM CDT Mon Apr 27 2020 /854 AM MDT Mon Apr 27 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms late this afternoon
through tonight. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ031>033-040-041-043-044-281500-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
854 AM MDT Mon Apr 27 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms late this afternoon
through tonight. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Near critical fire weather conditions are possible Tuesday
afternoon and early evening, with northwest winds gusting as high
as 45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 1:34 PM MDTFire Weather WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more14 hr

Nearby

Wind Advisories in North Dakota, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.